Applied Mathematics in Science and Engineering (Dec 2023)

Some identities involving Bernoulli, Euler and degenerate Bernoulli numbers and their applications

  • Taekyun Kim,
  • Dae San Kim,
  • Hye Kyung Kim

DOI
https://doi.org/10.1080/27690911.2023.2220873
Journal volume & issue
Vol. 31, no. 1

Abstract

Read online

The paper has two main objectives. Firstly, it explores the properties of hyperbolic cosine and hyperbolic sine functions by using Volkenborn and the fermionic p-adic integrals, respectively. It also investigates interesting identities involving Bernoulli and degenerate Bernoulli numbers from differential equations with their solutions. Secondly, it introduces a random variable whose mass function is given in terms of Euler polynomials and find some expressions for the expectation of the random variable.

Keywords